Journal of Algebraic Geometry. Volume 17, Number 3, 2008

Contents of Volume 17, Number 3 $\operatorname{SL}(2)$-orbit theorem for degeneration of mixed Hodge structure Kazuya Kato; Chikara Nakayama; Sampei Usui J. Algebraic Geom. 17 (2008), 401-479. Abstract, references and article information Retrieve article in: PDF A finitene...

全面介紹

Đã lưu trong:
書目詳細資料
主要作者: American Mathematical Society
格式: Bài viết
語言:English
出版: American Mathematical Society 2009
主題:
在線閱讀:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/788
標簽: 添加標簽
沒有標簽, 成為第一個標記此記錄!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt
實物特徵
總結:Contents of Volume 17, Number 3 $\operatorname{SL}(2)$-orbit theorem for degeneration of mixed Hodge structure Kazuya Kato; Chikara Nakayama; Sampei Usui J. Algebraic Geom. 17 (2008), 401-479. Abstract, references and article information Retrieve article in: PDF A finiteness theorem for the Brauer group of abelian varieties and $K3$ surfaces Alexei N. Skorobogatov; Yuri G. Zarhin J. Algebraic Geom. 17 (2008), 481-502. Abstract, references and article information Retrieve article in: PDF Triangulations et cohomologie étale sur une courbe analytique $p$-adique Antoine Ducros J. Algebraic Geom. 17 (2008), 503-575. Abstract, references and article information Retrieve article in: PDF Birational geometry of quadrics in characteristic $2$ Burt Totaro J. Algebraic Geom. 17 (2008), 577-597. Abstract, references and article information Retrieve article in: PDF